# SDR AALA971546

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Water Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SUPPORT TRAY FOR WATER TANK PERSS PUMP EXFOLIATED.  MANUFACTURED NEW SUPPORT TRAY PER ESO 30595 DABED 8/6/97, TRAY INSTALLED ON E58 NR 0094616.  (M)
